# SDR DHL2007751505

- Difficulty date: March 2, 2007
- Submitted: March 4, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN "C" CHECK, NOSE WW INSIDE LT UPPER PRESSURE PANEL ACCESS, "L" ANGLE IS CRACKED AT STA.259 LBL 12.  REMOVED CRACKED ANGLE IAW B727 SRM 51-30-2.  FAB NEW ANGLE FROM 2024T3 0.040 PO NR 9004539 DIM 6 1/2" BY 1"BY 1" IAW B727 SRM 53-10-2 FIG 1 AND 51-20-1.  TREATED AND PRIMED NEW ANGLE IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE AT NOSE WW INSIDE LT UPPER PRESSURE PANEL AT STA 259 LBL 12 IAW B727 SRM 51-30-2.
